| Model Number |
DDMB1D1 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited far field r-wave (ffrw) oversensing triggering false atrial tachycardia/atrial fibrillation (af) detections.The ra lead remains in use.It was also reported that the implantable cardioverter defibrillator (icd) detected an episode of ventricular tachycardia (vt) in the monitor zone that may have been supra ventricular tachycardia (svt), no therapy was delivered.The icd remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead implanted: (b)(6) 2002 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.